# SDR EISA2000013

- Difficulty date: February 8, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 302842
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CARGO SMOKE LIGHT ILLUMINATED, REFERRED TO CHECKLIST, VERIFIED NO SMOKE.  RECYCLED ON AND OFF SWITCH AND LIGHT EXTINGUISHED.  FOUND NR 2 SMOKE DETECTOR DEFECTIVE.  REMOVED AND REPLACED PER MM 26-10-1.  SYSTEM CHECKS GOOD.  (M)
